# SDR MASA2021011300011

- Difficulty date: January 13, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N950LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15119
- Aircraft time: 24,293 hours, 21,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL EMERGENCY FLOODLIGHT ROW 8 INOPERABLE, RELAMPED.
